# SDR CA141230001

- Difficulty date: December 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 35,172 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE GEAR WAS SELECTED DOWN WITH THE GEAR SAFE ANNUNCIATIONS REMAINING UNLIT. THE LANDING GEAR WAS RECYCLED TO THE DOWN POSITION WITH NO GREEN LIGHTS ILLUMINATING. THE CREW ELECTED TO GO AROUND TO EVALUATE THE SITUATION AND WERE CLEARED TO 3000` FOR VECTORS BACK AROUND FOR THE RUNWAY. DURING THE DOWNWIND PHASE OF OUR VECTORS IT WAS ESTABLISHED THAT THE GEAR WAS DOWN AND THE GEAR HANDLE NO LONGER ILLUMINATED. THE CREW DETERMINED THAT THE GEAR WAS DOWN AND LOCKED AND CONTINUED WITH THE APPROACH. THE CREW ADVISED THE TOWER THAT THEY WOULD LIKE EMERGENCY CREWS ADVISED THAT OUR GEAR WAS DOWN BUT THAT ONE OF OUR SAFE INDICATIONS WAS NOT WORKING CORRECTLY AND IF THEY COULD BE PLACED ON STANDBY. A LANDING WAS CARRIED OUT WITHOUT ANY FURTHER INCIDENT). THE AIRCRAFT WAS INSPECTED BY MAINTENANCE AND FOUND THAT THE ANNUNCIATOR CONTROL PCB WAS AT FAULT. THE SUBJECT PCB WAS REPLACED AND THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
